# SDR C2XA10IA101

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 26,221 hours, 19,628 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Malfunctioned
- Location: Cabin
- Part time: 26,221 hours, 19,628 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED BURNING SMELL AT FLIGHT ATTENDANT WINDSCREEN AREA.  MAINTENANCE REMOVED AND REPLACED LIGHT BALLAST AT ROW NUMBER ONE.  OPERATIONALLY CHECKED LIGHTS.  AIRCRAFT RETURNED TO SERVICE.
